# SDR GTIA040155

- Difficulty date: February 29, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nlg Unsafe Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1923 - INTERMITTENT NLG UNSAFE LIGHT ON ARRIVAL.  FOUND PUSHBACKED PIN 'B' ON CONNECTOR R5-1157.  RESEATED AND RESECURED PUSHBACKED PIN 'B' ON CONNECTOR R5-1157.  PERFORMED BITE, OPS CHECK ON PSEU.  BITE OPS CHECK OK.  NO FAULTS NOTED ON NLG DOWNLOCK SENSOR.  (M)
